MathSciNet Relay Station
MathSciNet bibliographic data
MR927239 60D05 (52A22)
Bárány, Imre; Füredi, Zoltán On the shape of the convex hull of random points. Probab. Theory Related Fields 77 (1988), no. 2, 231–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement